# SDR DXTA2022081568030

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 1,055 hours, 653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: WHEN EMER LIGHTS ARE ARMED WITH THE MAIN BATTERIES OFF, THE EXIT SIGN ON THE AFT BULKHEAD AND THE LAV KICKPLATE LIGHTS DON'T ILLUMINATE.  WHEN THE EMER LIGHTS ARE TURNED ON WITH THE MAIN BATTERIES OFF, NONE OF THE EMER LIGHTS ILLUMINATE.   WHEN THE MAIN BATTERIES ARE ON AND THE EMER LIGHTS ARE ON, ALL THE EMER LIGHTS ILLUMINATE.//CORRECTIVE ACTION// INSPECTED THE WIRING TO THE LAV EMER LIGHT SYSTEM AND FOUND NO DISCREPANICES. APPLIED POWER AND PERFORMED OPERATIONAL CHECK OF THE EMER LIGHT SYSTEM WITH NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED IN REF CE-680A AMM 33-50-00.
